Open Access
December, 1959 Measurability of Extensions of Continuous Random Transforms
Otto Hans
Ann. Math. Statist. 30(4): 1152-1157 (December, 1959). DOI: 10.1214/aoms/1177706100


Extension theorems of Tietze and Hahn-Banach play an important part in functional analysis. It seems reasonable to deal with similar questions for random transforms. In the present paper some measurability problems arising in connection with this probabilistic generalization are solved.


Download Citation

Otto Hans. "Measurability of Extensions of Continuous Random Transforms." Ann. Math. Statist. 30 (4) 1152 - 1157, December, 1959.


Published: December, 1959
First available in Project Euclid: 27 April 2007

zbMATH: 0094.12003
MathSciNet: MR108846
Digital Object Identifier: 10.1214/aoms/1177706100

Rights: Copyright © 1959 Institute of Mathematical Statistics

Vol.30 • No. 4 • December, 1959
Back to Top